The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 14, Issue 2, 2017

 

Art No.
 
Title Author (s)

1

Some properties of k-quasi class Q* operators

 

Shqipe Lohaj and Valdete Rexhëbeqaj Hamiti

2

On Interpolation of L2 functions

 

Anis Rezgui

3

Applications of the Structure Theorem of (w1,w2)-Tempered Ultradistributions

 

Hamed M. Obiedat and Lloyd E. Moyo

     

İ 2004-2015 Austral Internet Publishing